MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH08-40-75US
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while removing the 8-mm balloon after doing an upper arm stenosis wherein the lesion was effaced, resistance was noted.The physician continued to pull (excessive force was not applied) and the balloon broke off at the proximal end of the third port infusion site just proximal to the balloon.It was stated that half of the device was in the physician's hands and the other half was stuck in the 6f medical sheath (from a competitor's) used.It was also stated that occlusion was felt while pulling the balloon through the 6f sheath.It was also noted that the physician initially utilized a 5-mm balloon for a juxta anastomosis which was successful.There was nothing unusual observed on the device prior to use.The catheter was not repaired, there was no leak, and no luer adapter issue.The insertion site was treated prior to product placement.It was noted that flushing was performed prior to insertion, and the balloon and the third port worked properly.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, MA 55112
7635265677
MDR Report Key10123997
Report Number3011144059-2020-00001
Device Sequence Number11301060
Product Code KRA
UDI-Device Identifier07290016745047
UDI-Public07290016745047
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH08-40-75US
Device Catalogue NumberCH08-40-75US
Device Lot Number21900362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale